Публикация №5146

Название публикацииON THE ACCURACY OF APPROXIMATION OF DISTRIBUTIONS OF SUMS OF INDEPENDENT RANDOM-VARIABLES - WHICH ARE NONZERO WITH A SMALL PROBABILITY - BY MEANS OF ACCOMPANYING LAWS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1984
Том28
Номер4
ГлаваНе задан
Страницы657-669
АннотацияНе задан
АвторыZAITSEV AY
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1978) APPROXIMATION OF A GENERALIZED BINOMIAL DISTRIBUTION